# SDR DALA2019012000390

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN FLOOR SUPPORT FROM X=38 TO X=16 AT STA=197 (CPAX). NRC 00438: CORROSION LEVEL 2, FLOOR SUPPORT FROM X=38 TO X=16 AT STA=197 (CPAX) WAS REPLACED PER SRM 53-10-51-0I-2 FIG. 1. (LP #0910994)
